# SDR SWAA2018021919807

- Difficulty date: February 14, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 38,905 hours, 23,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL PRESSURE BULKHEAD WEB CRACKED AT BS 663, LBL 36.   REPAIRED THE BULKHEAD WEB IAW EA.
